# SDR IPXA2014061683323

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S  LIFE VEST PACKAGE TORN VEST ON TOP OF COOLER IN FLT DECK.  INSTALLED NEW LIFE VEST IAW 25-60-00.
